# SDR DALA2024082108318

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,821 hours, 1,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMERGENCY LIGHT AT SEAT 2A INOP. CORRECTIVE ACTION: REPAIRED WIRE PER A330 AMM 33-52. OK FOR SERVICE. (6162695)
